# SDR ASAA2017062221158

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 18,188 hours, 5,862 cycles
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Locked
- Location: Altitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE WINDOW LOCKS UP. UNABLE TO CHANGE SELECTED WINDOW.  ACFT GROUNDED.  REBOOTED AIRCRAFT POWER.  PERFORMED FIM 22-11, TASK 803 FOR MODE CONTROL FAILURE.  ROTATED SELECTOR THAT IS ABLE TO CHANGE SELECTED WINDOW. OPS NORMAL.
